# SDR BAQA084705

- Difficulty date: February 24, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N522ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0144
- Aircraft time: 1,616 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Signal Cond Unit
- Part number: AWEURO4
- Part serial: 0373
- Condition: Inaccurate
- Location: Mast Moment
- Part time: 158 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIGNAL COND UNIT PRODUCING IRREGULAR READINGS.  REPLACED WITH SERVICEABLE UNIT.
